# SDR 96ZZZX4876

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200FV
- Make and model: Beech 200BEECH
- Aircraft serial: BB299
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Rt Eng Comp
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, THE RIGHT PROPELLER STOPPED TURNING SUDDENLY.  INITIAL INSPECTION REVEALED A FAILURE OF THE COMPRESSOR SECTION OF THE RIGHT ENGINE CAUSING COMPLETE STOPPAGE.  ENGINE WAS REMOVED AND SENT TO PRATT AND WHITNEY, CANADA, FOR EVALUATION.
